# SDR AUS20010473

- Difficulty date: May 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Rroyce RB211524*
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing
- Part number: LK47717
- Condition: Missing
- Location: Engine Cowling
- Part time: 18,631 cycles
- Component: Engine Cowling, Rroyce, RB21152436
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE LT A' FRAME TO FAN CASE AFT LOWER FAIRING MISSING.
